Undiagnosed Symptoms Community
Red blotches on arms
About This Community:

This patient support community is for discussions relating to undiagnosed symptoms, breathing difficulties, feeling cold, cough, diarrhea, dizziness, fainting, fever, indigestion, itching, nausea, numbness, pain (chronic), paralysis, rash, sweating, swelling, urination problems, and vomiting.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
Blank Blank

Red blotches on arms

Three weeks ago i noticed this one red blotch on my left arm and then noticed that i have 4 more on my right arm.   The go from a redish pink to white.  Today I noticed these same spots are now on my left or right side.   Also have one on my upper thigh.  What could be causing this? Should I be alarmed could this be a form of cancer luekemia?  They are not itchy or painful just not sure what they are.


This discussion is related to Red blotches.
Related Discussions
2 Comments
Blank
Avatar_n_tn
if you arnt alergic (allergic) to benadryl, I would take that cause this will tell u if it is an allergic reaction to a new soap, perfume, or anything that may be new to you. it could even be a new medication that you are taking.  hope my advice helped and I would definetly get it checked out by a dr. asap. for your own sake.... hope all is well for you, email me to let me know what it was if you could plz...***@****   thanks alot and GOD BLESS
Blank
351246_tn?1379685732
Hi
Welcome to the MedHelp forum!
This looks like urticaria or hives. The swellings or wheals produced after itching can be pale (of skin color) or red. Urticaria is usually triggered by allergens, such as drugs, foods, insect bites, inhaled substances, in response to sunlight, cold, heat, stress, exercise, or a viral infection. Other common allergens are pollen, mold, dust, pet dander, or cosmetics. Since you experienced an itch, just go over these possibilities in your mind. Something may strike you. In many cases, hives clear up themselves and don’t require diagnosis or treatment. However if they persists you may need to see a specialist called an allergist to determine what is causing the reaction.
The red spots could be tiny bruises. Deficiency of Vitamin B12, folic acid, or Vit K could be the cause. They could also be fragile spider veins. The spots could also be petechiae, which are pinpoint-sized red dots under the surface of the skin. They can result from autoimmune disorders, such as lupus or rheumatoid arthritis, bone marrow disorders such as leukemia, inflammation of the veins, or  as a side effect of certain medications. It is difficult to comment beyond this at this stage. Do consult your doctor.
Hope this helps. Please let me know if there is any thing else and do keep me posted. Take
Blank
Continue discussion Blank
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Undiagnosed Symptoms Community Resources
RSS Expert Activity
469720_tn?1388149949
Blank
Abdominal Aortic Aneurysm-treatable... Blank
Oct 04 by Lee Kirksey, MDBlank
242532_tn?1269553979
Blank
The 3 Essentials to Ending Emotiona...
Sep 18 by Roger Gould, M.D.Blank
242532_tn?1269553979
Blank
Control Emotional Eating with this ...
Sep 04 by Roger Gould, M.D.Blank
Top General Health Answerers
1756321_tn?1377771734
Blank
Red_Star
Queensland, Australia
Avatar_f_tn
Blank
mkh9
CA
4851940_tn?1385441629
Blank
jemma116
United Kingdom
1530171_tn?1418143903
Blank
TheLightSeeker
London, ON
363281_tn?1353103243
Blank
SassyLassie
Hanmer Springs, New Zealand
1780921_tn?1416842066
Blank
flipper336
Chandler, AZ